与分担值相关的正规族

黄小军;顾永兴

数学学报 ›› 2002, Vol. 45 ›› Issue (5) : 925-928.

PDF(448 KB)
PDF(448 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (5) : 925-928. DOI: 10.12386/A2002sxxb0120
论文

与分担值相关的正规族

    黄小军;顾永兴
作者信息 +

Normal Families Related to Shared Values

    Xiao Jun HUANG,Yong Xing GU
Author information +
文章历史 +

摘要

设F是区域D上的一族亚纯函数,a,b,c是有穷复数,a≠b,c≠0.本文证明:如果对任意的f∈F,f的零点重级至少是k,并且这里我们记(?)Ef(a)={z∈D:f(z)=a},则F在D上正规.同时我们将举例说明对f的零点重级条件的限制是必要的.

Abstract

Let F be a family of meromorphic functions on a domain D and a, b, c be finite complex values, a≠6, c≠0. It is proved that F is a normal family, provided that for each f ?F, all zeros of f are of multiplicity at least k, andwhere we write . At the same time we show that the condition on multiple zeros of f is necessary.

关键词

分担值 / 正规族 / 亚纯函数

引用本文

导出引用
黄小军;顾永兴. 与分担值相关的正规族. 数学学报, 2002, 45(5): 925-928 https://doi.org/10.12386/A2002sxxb0120
Xiao Jun HUANG,Yong Xing GU. Normal Families Related to Shared Values. Acta Mathematica Sinica, Chinese Series, 2002, 45(5): 925-928 https://doi.org/10.12386/A2002sxxb0120
PDF(448 KB)

234

Accesses

0

Citation

Detail

段落导航
相关文章

/